# SDR SWAA2025041407120

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RBL 14 FLOOR RAIL AT STA 847+4; WL 156.<[01] ACB TRACK TIEDOWN WAS REPLACED IN CUSTOMER CARD TTG8Q00ZC6JA BETWEEN BS767+14 AND BS887 RBL14 WL156.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
